# SDR AWXA0001375

- Difficulty date: February 19, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 46,552 hours, 17,500 cycles
- Engine: Rroyce RB211535*
- Engine time: 49,068 hours, 18,864 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 10746012
- Part serial: 756C
- Condition: Failed
- Location: Nr1 Engine
- Part time: 2,742 hours, 1,140 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - AIR TURNBACK - 2/10/01 - ON TAKEOFF THE NR 1 ENGINE HIGH STAGE LIGHT ILLUMINATED.  DURING CLIMB THE AIRCRAFT WAS UNABLE TO MAINTAIN CABIN PRESSURIZATION IN AUTO AND THE CREW SWITCHED TO MANUAL AND CONTROL OF PRESSURIZATION WAS ESTABLISHED AT 10000 FT CABIN ALTITUDE.  THE AIRCRAFT RETURNED TO BWI MAKING AN UNEVENTFUL OVERWEIGHT LANDING.  MAINTENANCE REPLACED THE HIGH STAGE VALVE AND FOUND A FOREWARD CARGO COMPARTMENT NET STRAP CAUGHT IN THE DOOR.  AN ENGINE RUN AND PRESSURIZATION TEST WAS PERFORMED; ALL CHECKS WERE GOOD.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED AND NO DISCREPANCIES NOTED.
